Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    0
  • views
    2741

approval to start accutane!

blondyy

181 views

Okay, so I'm a 21 year old female with moderate acne. On a scale of 1 to 5 my derm says my acne is 2/5. The only reason I am going on accutane is because it is literally my last resort.

I never really had acne in my teen years, and just noticed more and more bumps within the past 2 years.

I have spent the last year trying everything with my family doctor. I have been on BC for years (diane-35), tried yasmin, then came back to diane-35. Neither of which have cleared up my acne. My doctor proceeded to put me on different creams (steinvamycin, as well as a few others) and nothing seems to get rid of my acne. Although these products have helped a little, I unfortunately didn't receive the results I had hoped for. :D My doctor then decided to try out antibiotics on me, the first one did nothing at all, while on the second one i broke out into a terrible rash. So finally my doctor sent me to a derm.

After discovering that I have tried all other methods of medicating my acne, my derm decided accutane is my last resort. I must admit I am quite nervous, and just really hope this is the end of my acne. Although i have heard accutane isnt as effective for moderate acne, and is more effective for severe, I am just trying to stay positive and hope for the best :)

My acne consists of a lot of black and white heads, and for the most part are a lot of little bumps on my chin. But my face is typically covered in these little bumps, just more concentrated on my chin. I do occasionally get a cyst, but they have never been very big. My chest is clear of acne, minus the occasional little pimple or black head once in a blue moon. My upper back is more broken out, my lower back is fine. I find the acne on my back to be bigger pimples, with a more black and white heads of course.

I'm picking up my prescription tomorrow and am keeping my fingers crossed that I'm not too affected by the side effects. Only time will tell!



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×